Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
21 p, 346.2 KB Homology of one-relator groups with twisted coefficients / Gromadzki, Grzegorz (Pedagogical University Bydgoszcz. Institute of Mathematics)
1985 - 10.5565/PUBLMAT_292385_02
Publicacions de la Secció de Matemàtiques, V. 29 n. 2/3 (1985) p. 17-37  
2.
4 p, 82.4 KB Involving symmetries of Riemann surfaces to a study of the mapping class group / Gromadzki, Grzegorz ; Stukow, Michal
A pair of symmetries (σ, τ ) of a Riemann surface X is said to be perfect if their product belongs to the derived subgroup of the group Aut+(X) of orientation preserving automorphisms. We show that given g 6= 2, 3, 5, 7 there exists a Riemann surface X of genus g admitting a perfect pair of symmetries of certain topological type. [...]
2004 - 10.5565/PUBLMAT_48104_04
Publicacions matemàtiques, V. 48 N. 1 (2004) , p. 103-106  

See also: similar author names
3 Gromadzki, G.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.